# SDR DALA1162263750

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 34,404 hours, 13,183 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 5893543129
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER PASSING 10000 FEET NOTICED AN ELECTRICAL BURNING SMELL IN THE COCKPIT.  ATB LAX.  FOUND BONDING WIRE TO COCKPIT L-1 WINDSHIELD BURNED.  REPLACED L1 WINDOW, WINDOW HEAT CONTROLLER AND REPLACED GROUNDING STRAP.
